Getting so many breakouts again Watch
I was then referred to the dermatologist who is 1 hour away from me. First time around they said to stay on the tablets (but he stated that he didn't like those tablets as they're not the most effective) and they also gave me 2 face creams (which of course is fine). He told me to consider Accutane (which I thought was quite extreme) and gave me a leaflet about it all.
During the process, they kept discharging me for no idea whatsoever, as at that time I was taking my medication and doing everything they said but they kept accusing me of not turning up to appointments, and I always did. Told my GP surgery and they didn't care.
2nd time around I went to see them and she said I should come off Oxytetracycline and go onto Lymecycline (which I was told is in the same family of the other tablets as they are Tetracycline). However, when I got home I looked at the side effects and they were much more serious than the Oxytetracycline. I didn't take them (which may have been a mistake now) and I haven't heard anything from the dermatologist for ages, so I assume they have probably discharged me for like the 100th time!!!
A year down the line, so now I am getting breakouts again. Still doing the face creams but the tablets are no longer on my repeat prescription. I have no idea whats going on. I feel embarrassed about going back again but its really starting to knock my confidence once again!